# SDR VNAA202401220011

- Difficulty date: January 14, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67012115ANDCC6
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,826.13 FH - TAPE APPLIED - LH FIXED LE SKIN PANEL 521BL AND RIB WITHIN 800 FH FROM IR (BEFORE 20,826.13 FH), REPLACE OR REPAIR THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.   RIB WAS REPAIRED PER REO 690-57-41-408 REV. -- AND ACCESS PANEL 521BL WAS  TEMPORARILY REPAIRED FOR 1000 FLIGHT HOURS(VISUALLY INSPECT REPAIRED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 70 FLIGHT HOURS) PER REO 690-57-41-407 REV. --
